# SDR HEEA084346

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,993 hours
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indicator
- Part number: 407375007105
- Part serial: 0605
- Condition: Inaccurate
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE INDICATES PROPERLY BUT LIGHT BARS ABOVE INDICATED PRESSURE OCCASSIONALLY FLICKERS ON DIMLY.
